# SDR CALA2021121402366

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta400rbl4g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0100-0123, WEB CRACKED @ STA 400 RBL 46 NEEDS REMOVE D FOR REPLACEMENT. REMVOED & REPLACED WEB STA 400 RBL 4G IAW BOEING DWG 141N5150 RE V ABD B757 SRM 51-40-02. ADD EMP:V931845
